# SDR 2003F00566

- Difficulty date: May 5, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, A CRACK WAS FOUND AT THE 0 BBL FUSELAGE FRAME AT BS 663.  THE CRACK EXTENDS THROUGH THE UPPER CHORD AND THROUGH THE WEB.  THE REPAIRS HAVE BEEN ACCOMPLISHED ON NON ROUTINE 031284, USING SB KIT 65C34537-1. RELATED TO THIS REPAIR IS A SUSPECTED PRESSURIZATION LEAK NOTED AT BS 663.75 ON NON ROUTINE 031167.  THE REPAIR OF THE 0 BBL WILL ENSURE THAT THE PRESSURIZATION LEAK IS REPAIRED AS IT IS IN THE SAME AREA.  (M)
